# SDR 2000ZZZX352

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695893
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FOLLOWING:  CORROSION AND CRACK ON LT WING INNER EXTENDED LEADING EDGE AT LOWER SKIN BETWEEN STA FS 304 TO XFS 341.  REPAIRED CORROSION DAMAGE IAW FINE AIRLINES EA NR G5730-03:00, SEMAN EO NR 990102 AND BOEING MESSAGE SEU-LIM-99-0025H.
